# SDR DALA2022101806726

- Difficulty date: October 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 9,380 hours, 4,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Clip
- Condition: Migrated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LH OFF WING ESCAPE SLIDE DEPLOYMENT MECHANISM INSPECTION ON AMDS 2561-01380-01 STEP 3, FOUND SAFETY PIN HOLE MIGRATED-UNABLE TO INSTALL PIN. SLIDE CHANGE REQUIRED. REMOVED AND REPLACED L/H OVERWING SLIDE PER AMDS CARD 2561-01380 -01 WIP 868448 RII C/W QC5334. (LP# 2451466)
